# SDR UIEA01028

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B046002
- Condition: Dented
- Location: Fuselage
- Part time: 78,323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND BS 1780 FRAME DENTED AND DEFORMED AT STRINGER 15R.  TRIMMED AWAY DAMAGED AREA.  FABRICATED FILLER, NEW SHEAR TIE, REPAIR DOUBLE AND SPLICES.  INSTALLED PER STANDARD PRACTICES.  (M)
